# SDR AWXA9900120

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, CRACKED ANGLE.  HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR AFT SPAR WEB ANGLE HAS .5 CRACK ABOVE LOWER RIGHT HAND INBOARD JACKSCREW SUPPORT FITTING.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED PER SRM 53-10-03.
